Dominant rational maps in the category of log schemes

Isamu Iwanari, Atsushi Moriwaki

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Kobayashi-Ochiai's theorem states that the set of dominant rational maps from a complex variety to a complex variety of general type is finite. Kazuya Kato conjectured a similar result in the category of log schemes. Our main theorem of this paper is a solution to his conjecture.

Original languageEnglish
Pages (from-to)481-525
Number of pages45
JournalTohoku Mathematical Journal
Issue number4
Publication statusPublished - 2007 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Dominant rational maps in the category of log schemes'. Together they form a unique fingerprint.

Cite this